# SDR KBM2005F00238

- Difficulty date: September 1, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bushing
- Condition: Debonded
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 350A33105803
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEAR BOX LEVER BUSHING HAD DEBONDED.  REPLACED TRGB CONTROL LEVER WITH NEW.  (M)
